# SDR TRAX200800902

- Difficulty date: July 10, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 24,153 hours, 20,652 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 25 WHEN SELECTING FLAPS TO 30 FROM 20. EMERGENCY VEHICLES WERE ON STANDBY AS A PRECAUTION (SKEW DETECTION SYSTEM).  REMOVED AND REPLACED FLAP POWER DRIVE UNIT IAW AMM 27-52-01.  FLAPS OPERATE NORMALLY AT ALL SELECTED POSITIONS.
